Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 410262, 6 pages
Research Article

Multinorms and Approximate Amenability of Weighted Group Algebras

Department of Mathematical Sciences, Isfahan University of Technology, P.O. Box 84156-83111, Isfahan, Iran

Received 18 August 2013; Accepted 30 December 2013; Published 23 February 2014

Academic Editors: H. Lin, H. You, and C.-J. Zhao

Copyright © 2014 Saman Ghaderkhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saman Ghaderkhani, “Multinorms and Approximate Amenability of Weighted Group Algebras,” Chinese Journal of Mathematics, vol. 2014, Article ID 410262, 6 pages, 2014. doi:10.1155/2014/410262